# SDR AU010036

- Difficulty date: January 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1202001
- Condition: Worn
- Location: Te Flap
- Component: Te
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP MOTOR BRUSHES AND COMMUTATOR WORN. MOTOR INOPERATIVE.
